Skip to Content

I have been on danazol for 3 is there any problems with a sudden stop of the drug?

Question is Closed
Report Favorite

Responses (2)

13 Jan 2012

I'm not sure if you mean 3 weeks, 3 months or 3 years? In any case it would be a problem if you suddenly stop taking Danazol if you were taking it for even 3 weeks. Your doctor will need to taper the dose down gradually for you to wean off it.

Danazol is a man-made form of a steroid. Danazol affects the ovaries and pituitary gland and prevents the release of certain hormones in the body.

Danazol is used to treat endometriosis and fibrocystic breast disease. Danazol is also used to prevent attacks of angioedema in people with an inherited form of this disorder.

http://www.drugs.com/mtm/danazol.html

Votes: +0

13 Jan 2012

Thanks for your responce
Sorry for the "3" I had to edit the post down and did it poorly.
I am male and have been taking Danazol 200mg twice a day (experimental) for the pain from lipodermatosclerosis for a little over 3 months, they want to change to Oxandrolone because the danazol has stopped working, This will probably take several weeks for office visits and so on, and my endronalagist has instructed me to just stop the danazol (I have one day supply left). I have been looking for something on the internet on stopping the drug but have not found anything I can send to the doctor as yet.
Any help would be appreciated

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is the sudden withdrawl of Imdur safe?

I had been taking Imdur 30 twice a day since last 10 years as anti-anginal drug after the by-pass surgery. Now, the doctor has asked me to stop this ...

1 answer 2 Mar 2011

How does danazol work in ITP patients?

I have taken Rituxin with no improvement in platelet counts and Prednisone which has done a number on my weight and bones. Also had a splenectomy ...

1 answer 4 Sep 2011

I have been taking this drug Allopurinol for several months this week I developed a rash all over my

... belly and back I have since stop taking the drug I will be seeing the doctor next thursday will stopping the drug cause more problems?

1 answer 11 Jan 2013

I took my first dose of Zpack last night and feel much better today but?

I just read that it increases your chances of sudden death if you have any heart problems. Well, I do have heart problems, so not I am not going to ...

1 answer 12 Mar 2015

Why did the VA stop prescribing Androgel??

My husband was inured while serving in Iraq and damaged his Pituitary gland which caused his body to stop producing testosterone. He was on Androgel ...

1 answer 3 Apr 2015